1
TITLE: Anti-powers in infinite words  Full Text
AUTHORS: Gabriele Fici; Antonio Restivo; Manuel Silva ; Luca Q Zamboni;
SOURCE: JOURNAL OF COMBINATORIAL THEORY SERIES A, VOLUME: 157, PUBLISHED: 2018
INDEXED IN: Scopus WOS CrossRef: 1
2
TITLE: Coloring factors of substitutive infinite words  Full Text
AUTHORS: Andre Bernardino; Rui Pacheco; Manuel Silva ;
SOURCE: DISCRETE MATHEMATICS, VOLUME: 340, ISSUE: 3, PUBLISHED: 2017
INDEXED IN: WOS CrossRef: 1
IN MY: ORCID
3
TITLE: Anti-powers in infinite words
AUTHORS: Fici, G; Restivo, A; Silva, M ; Zamboni, LQ;
SOURCE: 43rd International Colloquium on Automata, Languages, and Programming, ICALP 2016 in Leibniz International Proceedings in Informatics, LIPIcs, VOLUME: 55, PUBLISHED: 2016
INDEXED IN: Scopus
IN MY: ORCID
4
TITLE: Monochromatic paths for the integers
AUTHORS: Joao Guerreiro; Imre Z Ruzsa; Manuel Silva ;
SOURCE: EUROPEAN JOURNAL OF COMBINATORICS, VOLUME: 58, PUBLISHED: 2016
INDEXED IN: Scopus WOS CrossRef
IN MY: ORCID
5
TITLE: Rainbow connection for some families of hypergraphs  Full Text
AUTHORS: Rui Pedro Carpentier; Henry Liu ; Manuel Silva ; Teresa Sousa ;
SOURCE: DISCRETE MATHEMATICS, VOLUME: 327, ISSUE: 1, PUBLISHED: 2014
INDEXED IN: Scopus WOS CrossRef
IN MY: ORCID
6
TITLE: The gap structure of a family of integer subsets  Full Text
AUTHORS: Andre Bernardino; Rui Pacheco; Manuel Silva ;
SOURCE: ELECTRONIC JOURNAL OF COMBINATORICS, VOLUME: 21, ISSUE: 1, PUBLISHED: 2014
INDEXED IN: Scopus WOS
IN MY: ORCID
7
TITLE: Finding large co-Sidon subsets in sets with a given additive energy  Full Text
AUTHORS: Arturas Dubickas; Tomasz Schoen; Manuel Silva ; Paulius Sarka;
SOURCE: EUROPEAN JOURNAL OF COMBINATORICS, VOLUME: 34, ISSUE: 7, PUBLISHED: 2013
INDEXED IN: Scopus WOS CrossRef
IN MY: ORCID
8
TITLE: Words avoiding repetitions in arithmetic progressions  Full Text
AUTHORS: Jui Yi Kao; Narad Rampersad; Jeffrey Shallit; Manuel Silva ;
SOURCE: International School and Conference on Combinatorics, Automata and Number Theory in THEORETICAL COMPUTER SCIENCE, VOLUME: 391, ISSUE: 1-2, PUBLISHED: 2008
INDEXED IN: Scopus WOS CrossRef
IN MY: ORCID
9
TITLE: Binary linear forms over finite sets of integers
AUTHORS: Melvyn B Nathanson; Kevin O'Bryant; Brooke Orosz; Imre Ruzsa; Manuel Silva ;
SOURCE: ACTA ARITHMETICA, VOLUME: 129, ISSUE: 4, PUBLISHED: 2007
INDEXED IN: Scopus WOS CrossRef
IN MY: ORCID